# SDR IPXA3M78500

- Difficulty date: May 1, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 50,559 hours, 14,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3125501
- Condition: Dented
- Location: Fs 1821 L27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT FUSELAGE EXTERNAL SKIN DENTED AROUND RIVET HEAD, LOCATED 54' AFT OF AFT CARGO DOOR HINGE.     REPAIRED RT FUSELAGE SKIN DENT BETWEEN STA 1821 TO 1841 AND L-27R TO L28R REF SRM 53-00-01, REPAIR 1, FIG 201 EA 01-5330-01-A4615 IR EO MD11-5330-50863A, FIG 201 AND MESSAGE SLH-U PS-13-0076-04B DATED 5/22/2013.
